# SDR ARWA20050401

- Difficulty date: April 3, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- Aircraft time: 88,360 hours, 32,482 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Wire
- Condition: Broken
- Location: Airspeed Ind
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING INITIAL TAKEOFF ROLL, NO AIR SPEED INDICATION ON CAPTAIN'S SIDE, ABORTED TAKEOFF AT 90 KNOTS.  REPAIRED BROKEN WIRE AT CAPTAIN'S AIRSPEED INDICATION CONNECTOR (P1-102T) IN ACCORDANCE WITH M/M 20-30-00.  PERFORMED DADC BITE TEST IN ACCORDANCE WITH M/M 34-13-00, FOUND NORMAL.
